# SDR 95ZZZM262

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Leaking
- Location: Main Cargo Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AIR TURN BACK WITH 4 TC'S ON, CABIN CLIMB AT 1,000 FT/MIN WHEN AIRCRAFT REACHED 20,000 FEET CARGO DOOR SEAL LEAKING, CABIN WENT TO 11,000 FEET.  INSTALLED NEW BACKUP SEAL ON ENTIRE MAIN CARGO DOOR AFTER AIRCRAFT WAS LEAK CHECKED AT BLAST FENCE WITH SMOKE CANISTERS.  PRESSURIZED AIRCRAFT IAW MM 21-30.  NO LEAKS NOTED ON MAIN CARGO DOOR.
